# SDR UPS08B51481

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL REELS FELL OUT OF UNIT ON LANDING.  NEED TO BE CHECKED FOR CORRECT STOWAGE.  INSPECTED AND REPLACED ALL DESCENT DEVICES PER AMM 25-61-01-2.
